# SDR DALA1515570986

- Difficulty date: August 3, 2011
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 52,188 hours, 38,464 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER UPPER CENTER SKIN PANEL REPAIRED IAW AA 5510-01086.
